Equivalent Conditions of a Reverse Hilbert-Type Integral Inequality with the Kernel of Hyperbolic Cotangent Function Related to the Riemann Zeta Function

  • Bicheng YangEmail author


By the use of techniques of real analysis and weight functions, we study some equivalent conditions of a reverse Hilbert-type integral inequality with the non-homogeneous kernel of hyperbolic cotangent function, related to the Riemann zeta function. Some equivalent conditions of a reverse Hilbert-type integral inequality with the homogeneous kernel are deduced. We also consider some particular cases.


Reverse Hilbert-type integral inequality Weight function Equivalent form Homogeneous kernel 

2000 Mathematics Subject Classification




This work is supported by the National Natural Science Foundation (No. 61772140), and Science and Technology Planning Project Item of Guangzhou City (No. 201707010229). We are grateful for this help.


  1. 1.
    I. Schur, Bernerkungen sur Theorie der beschrankten Billnearformen mit unendlich vielen Veranderlichen. J. Math. 140, 1–28 (1911)zbMATHGoogle Scholar
  2. 2.
    G.H. Hardy, Note on a theorem of Hilbert concerning series of positive terms. Proc. Lond. Math. Soc. 23(2), xlv–xlvi (1925). Records of ProcGoogle Scholar
  3. 3.
    G.H. Hardy, J.E. Littlewood, G. Pólya, Inequalities (Cambridge University Press, Cambridge, USA)Google Scholar
  4. 4.
    D.S. Mitrinović, J.E. Pecaric, A.M. Fink, Inequalities Involving Functions and their Integrals and Deivatives (Kluwer Academic, Boston, 1991)CrossRefGoogle Scholar
  5. 5.
    B.C. Yang, On Hilbert’s integral inequality. J. Math. Anal. Appl. 220, 778–785 (1998)MathSciNetCrossRefGoogle Scholar
  6. 6.
    B.C. Yang, A note on Hilbert’s integral inequality. Chin. Q. J. Math. 13(4), 83–86 (1998)zbMATHGoogle Scholar
  7. 7.
    B.C. Yang, On an extension of Hilbert’s integral inequality with some parameters. Aust. J. Math. Anal. Appl. 1(1), 1–8 (2004), Art.11Google Scholar
  8. 8.
    B.C. Yang, I. Brnetic, M. Krnic, J.E. Pecaric, Generalization of Hilbert and Hardy-Hilbert integral inequalities. Math. Ineq. Appl. 8(2), 259–272 (2005)MathSciNetzbMATHGoogle Scholar
  9. 9.
    M. Krnic, J.E. Pecaric, Hilbert’s inequalities and their reverses. Publ. Math. Debrecen 67(3–4), 315–331 (2005)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Y. Hong, On Hardy-Hilbert integral inequalities with some parameters. J. Ineq. Pure Appl. Math. 6(4), 1–10 (2005), Art. 92Google Scholar
  11. 11.
    B. Arpad, O. Choonghong, Best constant for certain multi linear integral operator. J. Inequal. Appl. 2006(28582), 1–12 (2006)zbMATHGoogle Scholar
  12. 12.
    Y.J. Li, B. He, On inequalities of Hilbert’s type. Bull. Aust. Math. Soc. 76(1), 1–13 (2007)CrossRefGoogle Scholar
  13. 13.
    W.Y. Zhong, B.C. Yang, On multiple Hardy-Hilbert’s integral inequality with kernel. J. Inequal. Appl. 2007, 17, Art ID 27962Google Scholar
  14. 14.
    J.S. Xu, Hardy-Hilbert’s Inequalities with two parameters. Adv. Math. 36(2), 63–76 (2007)MathSciNetGoogle Scholar
  15. 15.
    M. Krnić, M.Z. Gao, J.E. Pečarić, et al., On the best constant in Hilbert’s inequality. Math. Inequal. Appl. 8(2), 317–329 (2005)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Y. Hong, On Hardy-type integral inequalities with some functions. Acta MathmaticaS inica 49(1), 39–44 (2006)MathSciNetzbMATHGoogle Scholar
  17. 17.
    B.C. Yang, The Norm of Operator and Hilbert-Type Inequalities (Science Press, Beijing, 2009)Google Scholar
  18. 18.
    B.C. Yang, Hilbert-Type Integral Inequalities (Bentham Science Publishers Ltd., The United Emirates, 2009)Google Scholar
  19. 19.
    B.C. Yang, On Hilbert-type integral inequalities and their operator expressions. J. Guangaong Univ. Edu. 33(5), 1–17 (2013)zbMATHGoogle Scholar
  20. 20.
    Y. Hong, On the structure character of Hilbert’s type integral inequality with homogeneous kernal and applications. J. Jilin Univ. (Science Edition) 55(2), 189–194 (2017)Google Scholar
  21. 21.
    J.C. Kuang, Real and Functional Analysis (Continuation)(second volume) (Higher Education Press, Beijing, 2015)Google Scholar
  22. 22.
    J.C. Kuang, Applied Inequalities (Shangdong Science and Technology Press, Jinan, 2004)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of MathematicsGuangdong University of EducationGuangdong, GuangzhouP. R. China

Personalised recommendations